Article citationsMore>>

J. M. Hoem, “The Versatility of the Markov Chain as a Tool in the Mathematics of Life Insurance,” Transactions of the 23rd International Congress of Actuaries, Vol. 3, 1988, pp. 171-202.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top